# SDR CA980916026

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: Q204M16
- Condition: Chafed
- Location: Fuel Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE GROUND REFUEL AND FUEL TANK FILL VALVE AND BATTERY BUS SENSING CIRCUIT BREAKERS TRIPPED.  ALSO, BATTERY BUS OFF LIGHT CAME ON.  BOTH CIRCUIT BREAKERS RESET AND TRIPPED AGAIN, AIRCRAFT RETURNED.  FOUND WIRE CHAFED AT EXTERNAL REFUEL PANEL.  REPAIRED.
